Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 28, NWS North Platte, NE

July 3, 2024Custer County, Nebraska

NWS North Platte, NE issued this tornado warning at Jul 3, 2024, 6:39 PM CDT for Custer County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2024, 6:39 PM CDT (23:39 UTC)
Expired
Jul 3, 2024, 7:15 PM CDT
In force
36 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Observed
Hail
1.25 in

County Custer County, NE

The radar

The North Platte radar (KLNX), 90 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 1:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1884 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

761 
WFUS53 KLBF 032339
TORLBF
NEC041-040015-
/O.NEW.KLBF.TO.W.0028.240703T2339Z-240704T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
639 PM CDT Wed Jul 3 2024

The National Weather Service in North Platte has issued a

* Tornado Warning for...
  Southwestern Custer County in central Nebraska...

* Until 715 PM CDT.

* At 638 PM CDT, a confirmed tornado was located 8 miles west of
  Callaway, or 24 miles southwest of Broken Bow, moving east at 35
  mph.

  HAZARD...Damaging tornado and half dollar size hail.

  SOURCE...Emergency management confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Callaway around 645 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lodi
and Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4135 10024 4137 9986 4105 9984 4105 10024
TIME...MOT...LOC 2338Z 263DEG 32KT 4125 10008 

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$
2 follow-up statements
777 
WWUS53 KLBF 032347
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
647 PM CDT Wed Jul 3 2024

NEC041-040015-
/O.CON.KLBF.TO.W.0028.000000T0000Z-240704T0015Z/
Custer NE-
647 PM CDT Wed Jul 3 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN CUSTER COUNTY...

At 647 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Callaway, or 17 miles southwest of Broken Bow,
moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Custer County, including the following locations... Lodi
and Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4135 10024 4137 9986 4105 9984 4105 10024
TIME...MOT...LOC 2347Z 262DEG 36KT 4127 9993 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
589 
WWUS53 KLBF 040009
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
709 PM CDT Wed Jul 3 2024

NEC041-040018-
/O.EXP.KLBF.TO.W.0028.000000T0000Z-240704T0015Z/
Custer NE-
709 PM CDT Wed Jul 3 2024

...THE TORNADO WARNING FOR SOUTHWESTERN CUSTER COUNTY WILL EXPIRE AT
715 PM CDT...

The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and southwestern Nebraska.

LAT...LON 4135 10024 4137 9986 4105 9984 4105 10024
TIME...MOT...LOC 0008Z 263DEG 32KT 4129 9969 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 3, 6:27 PM CDT, 12 minutes earlier. Its key messages:

  • Strong to severe thunderstorms will threaten early Independence Day activities Wednesday evening into early Thursday with large hail, damaging winds, and a tornado or two all possible.
  • Locally heavy rainfall will be possible tonight, favoring areas north of Highway 2.
  • Rain and thunderstorm chances return to the area Saturday into Sunday with the threat for severe weather uncertain.
Area forecast discussion, Jul 3, 6:27 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
627 PM CDT Wed Jul 3 2024

.KEY MESSAGES...

- Strong to severe thunderstorms will threaten early
  Independence Day activities Wednesday evening into early
  Thursday with large hail, damaging winds, and a tornado or two
  all possible.

- Locally heavy rainfall will be possible tonight, favoring
  areas north of Highway 2.

- Rain and thunderstorm chances return to the area Saturday into
  Sunday with the threat for severe weather uncertain.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 228 PM CDT Wed Jul 3 2024

Immediate concern focuses on the threat for severe weather across
much of western and central Nebraska through late tonight.

Expansive troughing stretching from the Hudson Bay southwest into
the northern Rockies. Meanwhile, strong ridging remains in place
across the southeast CONUS with strong ridging working onto the West
Coast that will have large implications in the extended forecast.

For Wednesday afternoon and evening...thunderstorms are ongoing
across much of the Sandhills into the central Panhandle. Early
activity was largely driven by broad warm air advection. Storms
developed in an environment with steep mid-level lapse rates
promoting moderate instability. Even so, storms were fairly pulsey in
nature with some instances of small hail being noted. On the
backside of departing high pressure, southerly flow has
reestablished itself across our western zones with southerly winds
observed at IML/OGA. This is helping reinforce low-level moisture
with dew points in the middle 50s but upstream observations show low
to middle 60s dew points working in. With increasing mid-level lapse
rates likely exceeding 7 C/km by late afternoon and approaching 8.5
C/km overtop increasing low-level moisture, instability should
continue to climb with MLCAPE values progged to reach the 2500-3500
j/kg range. Fairly steady h5 flow will support deep layer shear of
30 to 40 knots, more than sufficient for updraft organization.
Forecast hodographs show fairly long and straight shear profiles
supportive of splitting supercells. Strong low-level storm inflow
would be supportive of larger updrafts with large CAPE values in the
hail growth zone. Shear aloft, explicitly the 2-7km layer, drops off
with eastward extent and so the greatest environment for hail should
be early in the event for areas west of Highway 83. SPC Mesoanalysis
depicts the greatest DCAPE values across southwest Nebraska and this
is likely south of the effective instability gradient working across
the Sandhills. This is likely where the greatest concern exists for
surface based supercells capable of damaging wind gusts. As the
evening low-level jet increases, hodograph curvature and length will
increase with an increasing threat for a tornado or two. This threat
will be greatest in storms remaining discrete. Eventually, cold pool
mergers should promote upscale growth into a west to east moving MCS
by early this evening. This is likely when the damaging wind threat
will maximize with various hi-res guidance showing good signals of
wind gusts at the surface. Storms should congeal and quickly track
east out of the area by Midnight tonight. Behind this round of
thunderstorms, a cool front will drop south into the area with a
second round of strong to briefly severe thunderstorms possible.
Moderate instability will remain in place with strong deep-layer
shear lingering. Forcing should be stronger with this round and so
have a second round of Definite (75%+) PoPs to account for this in
the Sandhills. Believe these storms would be elevated with poor low-
level lapse rates and thus be mainly a large hail threat. This will
need to be monitored closely as should these storms remain surface
based, all hazards will remain in place. With the potential for two
rounds of thunderstorms impacting a few locations, can't rule out
the threat for locally heavy rainfall. HREF ensemble guidance paints
fairly widespread 1-2" amounts across the northern Sandhills with
generally 0.50-1.50" for areas further south. While widespread Flash
Flooding is not anticipated as indicated by the Weather Prediction
Center Marginal Risk Excessive Rainfall Outlook, localized flooding
is plausible and folks camping for the holiday should be cognizant
of the overnight threat of severe weather as well as heavy rain.

Independence Day...morning rain and thunderstorms will likely be
ongoing to start the July 4th holiday in our east. Quick approaching
h5 trough axis will shunt everything east quickly though with most
activity likely wrapping up by midday. As an h5 low takes shape
across eastern South Dakota during the afternoon, will need to
monitor the potential for wrap around rain with general
thunderstorms working into our far northern zones along the South
Dakota border. Have kept PoPs limited to Chance (< 30%) to account
for lingering uncertainty in southward extent. Partly to mostly
cloudy skies with northerly winds should help keep temperatures on
the cooler side with afternoon highs only in the 70s to low 80s or
nearly 15 degrees below normal for early July. Dry conditions will
be expected for most locations for the bulk of the Holiday daytime
with little to suggest celebrations will be threatened at all by
hazardous weather. Quiet conditions continue into the overnight
with lows Thursday night falling into the 50s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 228 PM CDT Wed Jul 3 2024

Friday through Sunday...deepening low pressure aloft will settle
across the western Great Lakes by early Friday. Mid-level subsidence
within amplifying northwesterly flow across the northern Plains will
herald a quiet day for Friday in the local area. This is aided by
modest high pressure nosing in from the west. Westerly downsloping
flow, normally favorable for compressional heating, will struggle to
boost daytime as h85 temperatures remain near to slightly below
normal climatological values. Fairly decent mixing of the boundary
layer is still expected as flow in the lowest 2km remains
unidirectional. This should help support mild temperatures under
partly cloudy skies during the afternoon with values ranging from
the middle 70s northeast to middle 80s southwest. A few modest
disturbances will traverse the region within the northwest flow.
These should reintroduce at least some low-end PoPs each day
Saturday and Sunday. Varying degrees of magnitude of these mid-level
features casts some uncertainty on expanse of precipitation chances.
Because of this, will maintain Slight Chance (< 35%) categories
initially with the upper-level disturbance Saturday and the trailing
cool front early Sunday. Highs on Saturday will recover to the
middle to upper 80s, but fall again within a modest CAA regime post-
frontal Sunday with forecast highs generally in the 70s and low 80s.
Cannot completely rule out the threat for severe weather on Saturday
as ample instability and deep-layer shear will be in place. The
local area will likely reside just west of the greatest overlap of
instability and shear. Folks should monitor this potential in the
coming days, especially as many remain out for the post-holiday
weekend.

Monday and beyond...the extended forecast will be dominated by high
amplitude ridging situated upstream with broad north-northwesterly
flow across the central and northern Plains. Even with this in
place, the associated thermal ridge with the aforementioned large
scale high pressure to the west should remain west of the forecast
area. Temperatures at h85 will generally favor near to below normal
values as a wave of Canadian high pressure systems drop south
through the region. This in tandem with the lack of any appreciable
mid-level disturbance within a anomalously dry environment will
support generally dry conditions for Days 5 through 7. Signals for
any large-scale system impacting the immediate area are hard to come
by. Ensemble guidance, including the NBM by way of the EPS/GEFS
solutions, show very limited probabilities for rain with generally
less than 20% of ensemble members from respective suites showing
0.1" or more QPF for any particular day. At the same time, as upper-
ridging strengthens, the thermal ridge will encompass more of the
central Rockies and eventually the High Plains towards the middle
and end of next week. This translates to moderating temperatures
with a return to seasonable values likely by Tuesday/Wednesday and
potentially reach above normal values by Thursday/Friday. This is
reflected well in the latest Climate Prediction Center showing below
normal temperatures favored for the 6-10 Day outlook but flipping to
above normal temperatures favored for the 8-14 Day outlook with
below normal precipitation favored for both outlooks.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 627 PM CDT Wed Jul 3 2024

A few aviation weather hazards will affect western and north
central Nebraska through tonight, including thunderstorms and
low ceilings, while gusty prevailing winds take over tomorrow
morning. A line of strong to severe storms extends from near ONL
to LBF to OGA as of 03/23z and will continue east this evening.
Additional iso/sct storms will move into the area late this
evening into the overnight. Expect MVFR ceilings by 04/06z,
which should lift after sunrise. A wind shift to north will
occur overnight and northwest by dawn with gusts 20+ kts by
mid-morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...NMJ
LONG TERM...NMJ
AVIATION...Snively
Hazardous weather outlook, Jul 3, 3:29 PM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
329 PM CDT Wed Jul 3 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-042030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
329 PM CDT Wed Jul 3 2024 /229 PM MDT Wed Jul 3 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Rest of this afternoon and Tonight.

Severe thunderstorms are ongoing across portions of western and north
central Nebraska. Damaging winds, large hail 2 inches or greater in
diameter, and a few tornadoes are all possible, along with heavy
rainfall that could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Beyond Wednesday night, there are additional chances for a few
thunderstorms at times, though the severe threat appears low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jul 3, 5:41 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
541 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Tstm Wnd Gst     Lemoyne                 41.28N 101.80W
07/03/2024  M57 MPH          Keith              NE   Mesonet

&&
Local storm report, Jul 3, 5:45 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
545 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             2 E Eli                 42.93N 101.39W
07/03/2024  E0.50 Inch       Cherry             NE   Public

            Report from mPING: Half-inch (0.50 in.).

&&

AV
Local storm report, Jul 3, 5:59 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
559 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Tstm Wnd Gst     1 E Grant               40.84N 101.70W
07/03/2024  M49 MPH          Perkins            NE   Public

&&
Local storm report, Jul 3, 6:17 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
617 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Tstm Wnd Gst     2 NNW Grant             40.87N 101.73W
07/03/2024  M53 MPH          Perkins            NE   AWOS

            AWOS station KGGF Grant Airport.

&&
Local storm report, Jul 3, 6:18 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
618 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Hail             2 WSW Brandon           40.79N 101.97W
07/03/2024  E1.50 Inch       Perkins            NE   Trained Spotter

            Spotter report of ping pong ball sized hail.

&&

CR
Special weather statement, Jul 3, 6:21 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
621 PM CDT Wed Jul 3 2024

NEZ038-059-040000-
Custer NE-Lincoln NE-
621 PM CDT Wed Jul 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES THROUGH 700 PM CDT...

At 620 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Brady to near Maxwell to
Dickens. Movement was southeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Brady around 625 PM CDT.

Other locations impacted by these storms include Jeffrey Canyon State
Wildlife Management Area, Cottonwood Canyon State Wildlife Management
Area, Keith, Etna, Vroman, and Somerset.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 184 and 207.
 Highway 83 between mile markers 57 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and southwestern Nebraska.

&&

LAT...LON 4083 10109 4132 10027 4113 9992 4104 10005
      4105 10022 4092 10023 4083 10036 4074 10084
TIME...MOT...LOC 2320Z 334DEG 43KT 4122 10031 4106 10057 4082 10099

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:27 PM CDTSpecial Weather StatementLBFCherry33 min
Jul 3, 12:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry38 min
Jul 3, 1:16 PM CDTSpecial Weather StatementLBFCherry44 min
Jul 3, 1:41 PM CDTSpecial Weather StatementLBFCherry49 min
Jul 3, 1:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFGarden, Sheridan44 min
Jul 3, 2:07 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Jul 3, 2:11 PM CDTSevere Thunderstorm WarningLBFCherry49 min
Jul 3, 2:24 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan51 min
Jul 3, 2:27 PM CDTSpecial Weather StatementLBFCherry48 min
Jul 3, 2:49 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jul 3, 3:05 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker40 min
Jul 3, 3:10 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry50 min
Jul 3, 3:14 PM CDTTornado WarningLBFCherry46 min
Jul 3, 3:24 PM CDTSpecial Weather StatementLBFGrant51 min
Jul 3, 3:31 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry44 min
Jul 3, 3:33 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Grant, Hooker, Thomas42 min
Jul 3, 3:40 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker39 min
Jul 3, 3:52 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry38 min
Jul 3, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry39 min
Jul 3, 4:10 PM CDTSpecial Weather StatementLBFThomas50 min
Jul 3, 4:27 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry48 min
Jul 3, 4:57 PM CDTSpecial Weather StatementLBFKeith48 min
Jul 3, 5:04 PM CDTSpecial Weather StatementLBFBlaine, Brown41 min
Jul 3, 5:14 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln46 min
Jul 3, 5:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Perkins53 min
Jul 3, 5:39 PM CDTSpecial Weather StatementLBFBlaine, Brown, Rock51 min
Jul 3, 5:40 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln50 min
Jul 3, 5:44 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jul 3, 5:55 PM CDTAreal Flood AdvisoryLBFKeith3 hr
Jul 3, 6:17 PM CDTAreal Flood AdvisoryLBFPerkins7 hr
Jul 3, 6:21 PM CDTSpecial Weather StatementLBFLincoln39 min
Jul 3, 6:23 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Hayes, Perkins52 min
Jul 3, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier, Lincoln48 min
Jul 3, 6:34 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln41 min
Jul 3, 6:36 PM CDTAreal Flood AdvisoryLBFFrontier, Lincoln3 hr
Jul 3, 6:37 PM CDTAreal Flood AdvisoryLBFPerkins4 hr
Jul 3, 6:52 PM CDTSpecial Weather StatementLBFCuster38 min

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.